MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR LG; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR LG; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon performed a revision tkr today; exchanged bearing and patella.Tibial bearing had strange wear on medial side, with some faint crazing.Patella appeared unworn.Surgeon requested analysis of poly.Reference number 1294-05-612, lot number 298095, lcs complete tibial insert rotating platform 12.5mm size large implanted 2013.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device did not identify any defects or anomalies.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: no manufacturing deviations or anomalies were identified.
 
Additional Manufacturer Narrative
Product complaint # :pc-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received stating that the affected side involved in this event was the left side.Depuy cmw 2 gentamicin bone cement was used.Patella is not worn.

Brand Name
LCS COMPLETE M/B PAT POR LG
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11596532
Report Number1818910-2021-06650
Device Sequence Number17006647
Product Code NJL
UDI-Device Identifier10603295022664
UDI-Public10603295022664
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-660
Device Catalogue Number129409660
Device Lot Number3468864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/05/2021
04/12/2021
04/30/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/20/2021
04/23/2021
05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 40G; LCS COMP RP INSERT LG 12.5MM; LCS COMP RP INSERT LG 12.5MM; LCS COMPLETE FEM POR L LG; LCS COMPLETE M/B PAT POR LG; MBT CEM KEEL TIB TRAY SZ4; LCS COMP RP INSERT LG 12.5MM; LCS COMP RP INSERT LG 12.5MM; LCS COMPLETE FEM POR L LG; LCS COMPLETE M/B PAT POR LG; MBT CEM KEEL TIB TRAY SZ4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight70